# SDR TWRA97173

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606FF
- Make and model: Boeing 747136
- Aircraft serial: 20273
- System (JASC): 2565 · Escape Slide
- Part: Evac Slide
- Part number: BFG7A110420
- Condition: Failed
- Location: Upper Deck
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK, CREW EVACUATION SLIDE DID NOT DEPLOY ON OPS CHECK. REMOVED AND REPLACED CREW EVACUATION SLIDE PER WORK CARD TC 25-664-1.  (AIRCRAFT RETURNED TO SERIVCE 9-5-97).
